# SDR COMA0660622

- Difficulty date: November 9, 2006
- Submitted: November 14, 2006
- Operation: Air carrier
- Aircraft: N427CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7460
- Aircraft time: 15,385 hours, 12,761 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 16591
- Part serial: 2243
- Condition: Faulty
- Location: Window Heat
- Part time: 15,386 hours, 12,762 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5117 - RIGHT WINDOW HEAT MESSAGE CAME ON JUST AFTER TAKEOFF.  REPLACED RIGHT SIDE WINDOW CONTROLLER.
